Nonlinear convective-thermal effects in filtration theory and hydrodynamics
Doklady Akademii Nauk, Tome 279 (1984) no. 3, pp. 575-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_3_a14,
author = {V. I. Naidenov and A. D. Polyanin},
title = {Nonlinear convective-thermal effects in filtration theory and hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {575--579},
year = {1984},
volume = {279},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_3_a14/}
}
V. I. Naidenov; A. D. Polyanin. Nonlinear convective-thermal effects in filtration theory and hydrodynamics. Doklady Akademii Nauk, Tome 279 (1984) no. 3, pp. 575-579. http://geodesic.mathdoc.fr/item/DAN_1984_279_3_a14/